A maximum principle for the Bergman space.

Título inglés A maximum principle for the Bergman space.
Título español Principio de máximo para el espacio de Bergman.
Autor/es Korenblum, Boris
Organización Dep. Math. Statist. State Univ. New York Albany, Albany (New York), Estados Unidos
Revista 0214-1493
Publicación 1991, 35 (2): 479-486, 4 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let f(z) and g(z) be holomorphic in the open unit disk D and let Zf and Zg be their zero sets. If Zf É Zg and |f(z)| ≥ |g(z)| (1/2 e-2 < |z| < 1), then
|| f || ≥ || g || where || · || is the Bergman norm: || f ||2 = π-1D |f(z)|2 dm (dm is the Lebesgue area measure).
Código MathReviews MR1201570
Icono pdf Acceso al artículo completo